# SDR AU980787

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Collar
- Part number: 113T225213
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT INBOARD FLAP INBOARD TORQUE TUBE COLLAR CRACKED AND TORQUE TUBE HEAVILY CORRODED.  RIGHT SIDE FLAP COLLARS AND TORQUE TUBE ALSO CORRODED.  PART TOTAL CYCLES:  39,633.
